# SDR 0501119601

- Difficulty date: July 25, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N601NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47038
- Aircraft time: 78,615 hours, 71,573 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Separated
- Location: Rt Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE AT CRUISE AT FL350 THE RED "CABIN PRESS" LIGHT ILLUMINATED. COM COMPLIED WITH, FOLLOWED RED BORDERED CHECKLIST, AND A POWER DESCENT WAS INITIATED. CREW WAS ABLE TO RECOVER CONTROL OF CABIN PRESSURE AS THEY PASSED THROUGH FL290 BUT THEN LOST CONTROL AGAIN PERFORMED ANOTHER POWERED DESCENT TO FL230. FLIGHT CONTINUED ON TO DTW AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND A DUCT SEPARATED FROM THE RIGHT AIR CYCLE MACHINE AND REPLACED IT. LEAK CHECK WAS GOOD AND THE AIRCRAFT HAS RETURNED TO SERVICE.
